Quasi-planar graphs have a linear number of edges

Pankaj K. Agarwal, Boris Aronov, János Pach, Richard Pollack, Micha Sharir

    Research output: Contribution to journalArticle


    A graph is called quasi-planar if it can be drawn in the plane so that no three of its edges are pairwise crossing. It is shown that the maximum number of edges of a quasi-planar graph with n vertices is O(n).

    Original languageEnglish (US)
    Pages (from-to)1-9
    Number of pages9
    Issue number1
    StatePublished - Jan 1 1997


    ASJC Scopus subject areas

    • Discrete Mathematics and Combinatorics
    • Computational Mathematics

    Cite this

    Agarwal, P. K., Aronov, B., Pach, J., Pollack, R., & Sharir, M. (1997). Quasi-planar graphs have a linear number of edges. Combinatorica, 17(1), 1-9. https://doi.org/10.1007/BF01196127